# SDR 07FDEA05137

- Difficulty date: December 24, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 33,499 hours, 28,336 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS STRINGER REPAIR LOCATED IN BULK CARGO ON STRINGER 53 LT BETWEEN   FRAMES 68 TO 70, HAS 1 EACH REPAIR SECTION MEASURING 13.2" LONG AND 2 EACH REPAIR SPLICES MEASURING 8" LONG.  PREVIOUSLY INSTALLED REPAIR LOCATED AT BULK CARGO ON STRINGER 53 LT BETWEEN FRAMES 68 TO 70 WAS DETERMINED NOT TO BE IAW A310 SRM 53-10-14 FIG 201, DUE TO INCORRECT MATERIAL THICKNESS OF REPAIR SPLICES INSTALLED, BASED ON A VISUAL EVALUATION WITH THE REPAIR INSTALLED.  REMOVED 2 EACH REPAIR SPLICES AND REPAIRED PER A310 SRM 53-10-14 FIG 201.  THIS IS A REPAIR WITH NO AIRBUS ISSUED PART NUMBER, REPAIR IDENTIFIED BY THE AGING AIRCRAFT INSPECTION PROGRAM.
